# SDR 03FDEA01364

- Difficulty date: August 14, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC199114
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE) PIVOT HOLE INBOARD & OUTBOARD BUSHING FOUND LOOSE.  RT WING OUTBD FLAP OUTBD HINGE (FLAP SIDE) PIVOT HOLE INBOARD & OUTBOARD   BUSHING REMOVED AND REPLACED AS PER FEDEX EA 1-5750-71800, TITLE - WINGS - LT AND RT O/B FLAP - O/B HINGE BRACKET BORE CORRODED.
